Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A large class of small varieties of lattice-ordered groups


Author: E. B. Scrimger
Journal: Proc. Amer. Math. Soc. 51 (1975), 301-306
MSC: Primary 06A55
DOI: https://doi.org/10.1090/S0002-9939-1975-0384644-7
MathSciNet review: 0384644
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish the existence of a countable collection of varieties, each of which covers the abelian variety in the lattice of varieties of lattice-ordered groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A55

Retrieve articles in all journals with MSC: 06A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0384644-7
Keywords: Lattice-ordered group, variety, wreath product
Article copyright: © Copyright 1975 American Mathematical Society